# SDR 20010207SG012

- Difficulty date: September 1, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 2612 · Fire Detection
- Part: Sense Line
- Part number: LK55915
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4801 - AFTER TAKEOFF, NR 1 ENGINE B FIRE DETECTOR LOOP LIGHT CAME ON.  SELECTED A LOOP TESTED SYSTEM, SYSTEM TESTED OK.  DECIDED TO RETURN TO AIRPORT.  REPLACED PRSOV DEACTIVATION VALVE SENSING LINE PER MM.  CHECKED SYSTEM AND TESTED OK.  (M)
